Alert archive / Ohio / Flash Flood Watches in 2006

Flash Flood Watch 4, NWS Cleveland, OH

July 11, 200610 counties in Ohio

NWS Cleveland, OH issued this flash flood watch at Jul 11, 2006, 2:50 AM EDT for 10 counties in Ohio. It took effect at Jul 11, 2006, 2:00 PM EDT. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Jul 11, 2006, 2:50 AM EDT (06:50 UTC)
In effect from
Jul 11, 2006, 2:00 PM EDT
Expired
Jul 13, 2006, 4:00 AM EDT
In force
38 hr
Issued by
NWS Cleveland, OH
Flood severity
None

Counties Ashland County, OH, Crawford County, OH, Holmes County, OH, Knox County, OH, Marion County, OH, Morrow County, OH, Richland County, OH, Stark County, OH, Wayne County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 94 km from the middle of the area, began a volume at 06:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.8 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2006-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 294 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2006-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
294 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1667 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS61 KCLE 110650
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
250 AM EDT TUE JUL 11 2006

OHZ029>032-037-038-047-111500-
/O.NEW.KCLE.FF.A.0004.060711T1800Z-060712T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICHLAND-ASHLAND-WAYNE-STARK-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...MANSFIELD...ASHLAND...WOOSTER...
CANTON...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
250 AM EDT TUE JUL 11 2006

...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON
THROUGH WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND 
  NORTHEAST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH 
  CENTRAL OHIO...ASHLAND...KNOX...MORROW AND RICHLAND IN 
  NORTHEAST OHIO...HOLMES...STARK AND WAYNE.

* FROM 2 PM EDT THIS AFTERNOON THROUGH WEDNESDAY MORNING

* LOCALLY HEAVY RAIN IS EXPECTED TO DEVELOP THIS AFTERNOON AND
  EVENING AS A LOW PRESSURE SYSTEM MOVES NORTHEAST ALONG A
  STATIONARY FRONT THAT WAS OVER THE AREA.

  RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE ACROSS THE WATCH
  AREA THIS AFTERNOON AND TONIGHT. LOCALLY HIGHER AMOUNTS ARE
  POSSIBLE AS THUNDERSTORMS MOVE SLOWLY OVER AREAS WHERE PREVIOUS
  STORMS ALREADY DEPOSITED RAIN.

* RECENT HEAVY RAINS OVER THE LAST 36 HOURS ALREADY SATURATED THE
  GROUND SO ANY ADDITIONAL RAINFALL WILL RUN OFF INTO STREAMS AND
  RIVERS CAUSING RAPID RISES IN THE WATER LEVELS. THERE IS THE
  POSSIBILITY THAT RIVERS AND STREAMS WILL OVERFILL THEIR BANKS
  CAUSING FLOODING.

  A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
  ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD
  MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER
  GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. IF YOU
  OBSERVE FLOODING...NEVER GO NEAR THE SWIFTLY MOVING WATER AND
  NEVER DRIVE THROUGH FLOODED ROADWAYS. TURN AROUND...DONT DROWN.
  STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER
  SOURCE FOR FURTHER UPDATES.

$$

LOMBARDY
7 follow-up statements
000 
WGUS61 KCLE 111442
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1042 AM EDT TUE JUL 11 2006

OHZ027-028-036-112245-
/O.EXA.KCLE.FF.A.0004.060711T1800Z-060712T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WYANDOT-CRAWFORD-MARION-
INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS...
MARION
1042 AM EDT TUE JUL 11 2006

...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON
THROUGH WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF NORTH CENTRAL OHIO AND
  NORTHWEST OHIO...INCLUDING THE FOLLOWING COUNTIES...IN NORTH
  CENTRAL OHIO...CRAWFORD AND MARION AND IN NORTHWEST
  OHIO...WYANDOT.

* FROM 2 PM EDT THIS AFTERNOON THROUGH WEDNESDAY MORNING

* LOCALLY HEAVY RAIN IS EXPECTED TO DEVELOP THIS AFTERNOON AND
  EVENING AS A LOW PRESSURE SYSTEM MOVES NORTHEAST ALONG A
  STATIONARY FRONT THAT IS OVER THE AREA.

  RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE ACROSS THE WATCH
  AREA THIS AFTERNOON AND TONIGHT. LOCALLY HIGHER AMOUNTS ARE
  POSSIBLE AS THUNDERSTORMS MOVE SLOWLY OVER AREAS WHERE PREVIOUS
  STORMS ALREADY DEPOSITED RAIN.

* RECENT HEAVY RAINS OVER THE AREA HAVE ALREADY SATURATED THE
  GROUND SO ANY ADDITIONAL RAINFALL WILL RUN OFF INTO STREAMS AND
  RIVERS CAUSING RAPID RISES IN THE WATER LEVELS. THERE IS THE
  POSSIBILITY THAT RIVERS AND STREAMS WILL OVERFILL THEIR BANKS
  CAUSING FLOODING.

  A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
  ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD
  MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER
  GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. IF YOU
  OBSERVE FLOODING...NEVER GO NEAR THE SWIFTLY MOVING WATER AND
  NEVER DRIVE THROUGH FLOODED ROADWAYS. TURN AROUND...DONT DROWN.
  STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER
  SOURCE FOR FURTHER UPDATES.

$$

OHZ029>032-037-038-047-112245-
/O.CON.KCLE.FF.A.0004.060711T1800Z-060712T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RICHLAND-ASHLAND-WAYNE-STARK-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...MANSFIELD...ASHLAND...WOOSTER...
CANTON...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
1042 AM EDT TUE JUL 11 2006

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 2 PM EDT THIS
AFTERNOON THROUGH WEDNESDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO AND NORTHEAST OHIO...INCLUDING
  THE FOLLOWING COUNTIES...IN NORTH CENTRAL OHIO...ASHLAND...
  KNOX...MORROW AND RICHLAND IN NORTHEAST OHIO...HOLMES...STARK
  AND WAYNE.

* FROM 2 PM EDT THIS AFTERNOON THROUGH WEDNESDAY MORNING

* LOCALLY HEAVY RAIN IS EXPECTED TO DEVELOP THIS AFTERNOON AND 
  EVENING AS A LOW PRESSURE SYSTEM MOVES NORTHEAST ALONG A 
  STATIONARY FRONT THAT IS OVER THE AREA. 

  RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE ACROSS THE WATCH
  AREA THIS AFTERNOON AND TONIGHT. LOCALLY HIGHER AMOUNTS ARE
  POSSIBLE AS THUNDERSTORMS MOVE SLOWLY OVER AREAS WHERE PREVIOUS
  STORMS ALREADY DEPOSITED RAIN.

* RECENT HEAVY RAINS OVER THE AREA HAVE ALREADY SATURATED THE
  GROUND SO ANY ADDITIONAL RAINFALL WILL RUN OFF INTO STREAMS AND
  RIVERS CAUSING RAPID RISES IN THE WATER LEVELS. THERE IS THE
  POSSIBILITY THAT RIVERS AND STREAMS WILL OVERFILL THEIR BANKS
  CAUSING FLOODING.

  A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
  ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD
  MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER
  GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. IF YOU
  OBSERVE FLOODING...NEVER GO NEAR THE SWIFTLY MOVING WATER AND
  NEVER DRIVE THROUGH FLOODED ROADWAYS. TURN AROUND...DONT DROWN.
  STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER
  SOURCE FOR FURTHER UPDATES. 

$$
000 
WGUS61 KCLE 112009
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
409 PM EDT TUE JUL 11 2006

OHZ027>032-036>038-047-120415-
/O.CON.KCLE.FF.A.0004.000000T0000Z-060712T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-
HOLMES-KNOX-
INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS...
MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
409 PM EDT TUE JUL 11 2006

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
  ASHLAND...CRAWFORD...KNOX...MARION...MORROW AND RICHLAND IN 
  NORTHEAST OHIO...HOLMES...STARK AND WAYNE IN NORTHWEST OHIO...
  WYANDOT.

* THROUGH WEDNESDAY MORNING

* LOCALLY HEAVY RAIN IS EXPECTED TO DEVELOP THIS AFTERNOON AND 
  EVENING AS A LOW PRESSURE SYSTEM MOVES NORTHEAST ALONG A 
  STATIONARY FRONT THAT IS OVER THE AREA. 

* RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE ACROSS THE WATCH
  AREA THIS EVENING AND TONIGHT. LOCALLY HIGHER AMOUNTS ARE
  POSSIBLE AS THUNDERSTORMS MOVE SLOWLY OVER AREAS WHERE PREVIOUS
  STORMS ALREADY DEPOSITED RAIN.

* RECENT HEAVY RAINS OVER THE AREA HAVE ALREADY SATURATED THE
  GROUND SO ANY ADDITIONAL RAINFALL WILL RUN OFF INTO STREAMS AND
  RIVERS CAUSING RAPID RISES IN THE WATER LEVELS. THERE IS THE
  POSSIBILITY THAT RIVERS AND STREAMS WILL OVERFILL THEIR BANKS
  CAUSING FLOODING.

  A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
  ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD
  MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER
  GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. IF YOU
  OBSERVE FLOODING...NEVER GO NEAR THE SWIFTLY MOVING WATER AND
  NEVER DRIVE THROUGH FLOODED ROADWAYS. TURN AROUND...DONT DROWN.
  STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER
  SOURCE FOR FURTHER UPDATES.

$$
000 
WGUS61 KCLE 120255
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1055 PM EDT TUE JUL 11 2006

OHZ027>032-036>038-047-121100-
/O.CON.KCLE.FF.A.0004.000000T0000Z-060712T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-
HOLMES-KNOX-
INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS...
MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
1055 PM EDT TUE JUL 11 2006

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY
MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST
  OHIO...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL
  OHIO... ASHLAND...CRAWFORD...KNOX...MARION...MORROW AND
  RICHLAND... IN NORTHEAST OHIO...HOLMES...STARK AND WAYNE...IN
  NORTHWEST OHIO... WYANDOT.

* THROUGH WEDNESDAY MORNING

* RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE ACROSS THE WATCH
  AREA OVERNIGHT INTO WEDNESDAY MORNING. THE HEAVIEST RAIN WILL
  OCCUR DURING SLOW MOVING THUNDERSTORMS AND IN AREAS THAT GET 
  PROLONGED OR MULTIPLE SHOWERS AND THUNDERSTORMS. THE HIGHEST
  THREAT OF FLOODING IS IN AREAS THAT RECEIVED HEAVY RAIN ON
  MONDAY WHERE THE GROUND REMAINS SATURATED.

* THE HEAVY RAIN WILL OCCUR AS A LOW PRESSURE SYSTEM MOVES EAST
  ALONG A STATIONARY FRONT ACROSS THE LOWER GREAT LAKES. 

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD
MONITOR WEATHER CONDITIONS CLOSELY AND BE READY TO MOVE TO HIGHER
GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. 


$$
000 
WGUS61 KCLE 120728
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
328 AM EDT WED JUL 12 2006

OHZ027>032-036>038-047-121530-
/O.EXT.KCLE.FF.A.0004.000000T0000Z-060713T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-
HOLMES-KNOX-
INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS...
MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
328 AM EDT WED JUL 12 2006

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
  ASHLAND...CRAWFORD...KNOX...MARION...MORROW AND RICHLAND IN
  NORTHEAST OHIO...HOLMES...STARK AND WAYNE IN NORTHWEST OHIO...
  WYANDOT

* THROUGH THIS EVENING.

* RAINFALL ACCUMULATIONS COULD LOCALLY REACH 1 TO 2 INCHES WHERE
  THE HEAVIEST RAIN FALLS WITHIN THE WATCH AREA TODAY. THE HEAVIEST
  RAIN WILL OCCUR DURING SLOW MOVING THUNDERSTORMS AND IN AREAS
  THAT GET PROLONGED OR MULTIPLE SHOWERS AND THUNDERSTORMS. THE
  HIGHEST THREAT OF FLOODING IS IN AREAS THAT RECEIVED HEAVY RAIN
  ON MONDAY WHERE THE GROUND REMAINS SATURATED.

* THE HEAVY RAIN WILL OCCUR AS A SERIES OF LOW PRESSURE SYSTEMS
  MOVE EAST ALONG A STATIONARY FRONT ACROSS THE LOWER GREAT
  LAKES.

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD
MONITOR WEATHER CONDITIONS CLOSELY AND BE READY TO MOVE TO HIGHER
GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED.

BE SURE TO STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE
WEATHER SOURCE FOR THE LATEST ON THIS POTENTIAL FLOODING SITUATION.

$$

LOMBARDY
000 
WGUS61 KCLE 121449
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
1049 AM EDT WED JUL 12 2006

OHZ027>032-036>038-047-122300-
/O.CON.KCLE.FF.A.0004.000000T0000Z-060713T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-
HOLMES-KNOX-
INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS...
MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
1049 AM EDT WED JUL 12 2006

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
  ASHLAND...CRAWFORD...KNOX...MARION...MORROW AND RICHLAND IN 
  NORTHEAST OHIO...HOLMES...STARK AND WAYNE IN NORTHWEST OHIO...
  WYANDOT.

* UNTIL 9 PM EDT THIS EVENING

* RAINFALL ACCUMULATIONS COULD LOCALLY REACH 1 TO 2 INCHES WHERE 
  THE HEAVIEST RAIN FALLS WITHIN THE WATCH AREA TODAY. THE 
  HEAVIEST RAIN WILL OCCUR DURING SLOW MOVING THUNDERSTORMS AND 
  IN AREAS THAT GET PROLONGED OR MULTIPLE SHOWERS AND 
  THUNDERSTORMS. THE HIGHEST THREAT OF FLOODING IS IN AREAS THAT 
  RECEIVED HEAVY RAIN ON MONDAY WHERE THE GROUND REMAINS 
  SATURATED. 

* THE HEAVY RAIN WILL OCCUR AS A SERIES OF LOW PRESSURE SYSTEMS 
  MOVE EAST ALONG A STATIONARY FRONT ACROSS THE LOWER GREAT 
  LAKES. 

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD
MONITOR WEATHER CONDITIONS CLOSELY AND BE READY TO MOVE TO HIGHER
GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED.

BE SURE TO STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE
WEATHER SOURCE FOR THE LATEST ON THIS POTENTIAL FLOODING
SITUATION.

$$
000 
WGUS61 KCLE 122021
FFACLE

FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
421 PM EDT WED JUL 12 2006

OHZ027>032-036>038-047-130100-
/O.CON.KCLE.FF.A.0004.000000T0000Z-060713T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-
HOLMES-KNOX-
INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS...
MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
421 PM EDT WED JUL 12 2006

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST 
  OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...
  ASHLAND...CRAWFORD...KNOX...MARION...MORROW AND RICHLAND IN 
  NORTHEAST OHIO...HOLMES...STARK AND WAYNE IN NORTHWEST OHIO...
  WYANDOT.

* UNTIL 9 PM EDT THIS EVENING

* RAINFALL ACCUMULATIONS COULD LOCALLY REACH 1 TO 2 INCHES WHERE
  THE HEAVIEST RAIN FALLS WITHIN THE WATCH AREA THIS EVENING. THE
  HEAVIEST RAIN WILL OCCUR DURING SLOW MOVING THUNDERSTORMS AND IN
  AREAS THAT GET PROLONGED OR MULTIPLE SHOWERS AND THUNDERSTORMS.
  THE HIGHEST THREAT OF FLOODING IS IN AREAS THAT RECEIVED HEAVY
  RAIN ON MONDAY WHERE THE GROUND REMAINS SATURATED.

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD
MONITOR WEATHER CONDITIONS CLOSELY AND BE READY TO MOVE TO HIGHER
GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED.

BE SURE TO STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE
WEATHER SOURCE FOR THE LATEST ON THIS POTENTIAL FLOODING
SITUATION.

$$

LEINS
000 
WGUS61 KCLE 130059
FFACLE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE CLEVELAND OH
859 PM EDT WED JUL 12 2006

OHZ027>032-036>038-047-130800-
/O.EXT.KCLE.FF.A.0004.000000T0000Z-060713T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW-
HOLMES-KNOX-
INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS...
MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON
859 PM EDT WED JUL 12 2006

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 4 AM EDT THURSDAY...

THE FLASH FLOOD WATCH HAS BEEN EXTENDED FOR PARTS OF
NORTHWEST...NORTH CENTRAL AND NORTHEAST OHIO AND CONTINUES TO
INCLUDE THE FOLLOWING COUNTIES.

ASHLAND...CRAWFORD...KNOX...MARION...MORROW...RICHLAND...
HOLMES...STARK...WAYNE... AND WYANDOT.

UNTIL 4 AM EDT THURSDAY.

HEAVY RAINFALL WILL LINGER ACROSS THE WATCH AREA
OVERNIGHT...ESPECIALLY OVER THE COUNTIES OF MARION...MORROW... 
AND KNOX COUNTIES. RESIDENTS SHOULD BE ALERT FOR FLOODING.

A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS
ALONG RIVERS AND CREEKS. WATCH FOR HIGH WATER IN LOW LYING AND
POOR DRAINAGE AREAS.


$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this flash flood watch went out at Jul 11, 2:48 AM EDT, 2 minutes earlier.

Area forecast discussion, Jul 11, 2:48 AM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OHIO
248 AM EDT TUE JUL 11 2006

.SHORT TERM(TODAY THRU THURS)...
ENTIRE AREA DRY AT THE MOMENT WHICH IS NEWS IN ITSELF AFT 6 TO 7
INCHES OF RAIN FELL IN SRN ZONES MON AFT AND EVE.  UNFORTUNATELY
MORE RAIN IS EXPECTED DURING THE PERIOD AS A FRONTAL SYSTEM HANGS UP
OVER THE AREA.  MODELS OF COURSE HAVE DIFFERING IDEAS WHERE HEAVIEST
BAND OF PRECIP WILL BE.  EVEN WITH BEST CASE SCENARIO MUCH OF
FORECAST AREA WILL SEE ANOTHER 1 TO 2 INCH OF RAIN.  SO...HAVE
DECIDED TO PUT UP A FLASH FLOOD WATCH FOR LATER THIS AFT FOR ZONES
SURROUNDING THE KMFD AREA.  EXPECT THERE TO BE A BREAK IN THE PRECIP
THRU THE AM HOURS TODAY WHICH WILL HOPEFULLY ALLOW FLOOD WATERS TO
RECEDE A LITTLE.  HOWEVER...PRECIP SHOULD BEGIN AGAIN DURING AFT AND
CONT TONIGHT.  TRAINING OF ECHOES IS LIKELY AS THERE WILL BE LITTLE
IN THE WAY OF STEERING FLOW TO MOVE BOUNDARY.  SURFACE LOW EXPECTED
TO DEVELOP ALONG STNRY FRONT AND MOVE NE ACROSS LERI WED AM.
TRAILING COLD FRONT WILL FINALLY MOVE THRU LATER TUE ENDING THREAT
FOR HEAVY RAIN.  ACTUALLY...MODELS FAIRLY SIMILAR HANDLING THESE
FEATURES.  WILL TREND TOWARD GFS QPF SOLUTION THO AS IT HAS BEEN
PERFORMING BETTER LATELY.  WRN AREAS WILL SEE CAT POPS TODAY AND ALL
AREAS WILL HAVE THEM TONIGHT.  SHOULD BE QUITE A BIT PRECIP AROUND
ON WED TOO...ALTHOUGH IT IS NOT EXPECTED TO BE QUITE AS HEAVY.  CHC
WORDING MOST AREAS WED NGT AND THU. WONT SEE ANOTHER COMPLETELY DRY
PERIOD UNTIL THU NIGHT OR FRI AT THE EARLIEST.

GUID TEMPS A GOOD STARTING POINT.  TEMPS COULD BE A LITTLE COOL
TODAY IF WE GET A DECENT PERIOD OF SUNSHINE.

&&

.LONG TERM (THURS NIGHT THRU MON)...
THURSDAY NIGHT WILL CONTINUE WITH LOW CHC POPS IN THE EAST AS THE
UPPR TROF STILL SLOWLY PULLS EAST BUT FROM FRIDAY THRU MONDAY UPPR
RDG BUILDS WHICH WILL END ANY ORGANIZED PCPN AND GIVE TEMPS A BOOST
TWRDS THE UPPER 80S AND LOWER 90S.

&&

.AVIATION(06Z-06Z)...
COLD FRONT VIRTUALLY BISECTS THE FORECAST AREA THIS MORNING.  SOME
MIST WILL DEVELOP AND REDUCE VISIBILITIES TO BETWEEN 4 AND 5 MILES
WITH AN OCCASIONAL 2 MILES.  NEXT REAL PROBLEM WILL BE THE
DEVELOPMENT OF MORE SHOWERS AND THUNDERSTORMS THIS AFTERNOON AS WAVE
APPROACHES THE FORECAST AREA.  RAIN COULD BE MODERATE TO HEAVY AT
TIMES REDUCING VISIBILITIES...MAINLY SOUTH OF THE BOUNDARY IN THE
AREA OF BEST ISENTROPIC LIFT.  SHOWERS AND EMBEDDED THUNDERSTORMS
WILL LIKELY PREVAIL ACROSS THE AREA INTO TONIGHT. ERIE WILL LIKELY
HOLD OFF ON PRECIPITATION THREAT UNTIL LATE THIS EVENING.  WINDS
WILL BECOME NORTHEASTERLY IN THE NORTH AND SOUTHERLY SOUTH OF THE
FRONTAL BOUNDARY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
.OH...FLASH FLOOD WATCH OHZ029>032-037-038-047 THIS AFT THRU WED AM
.PA...NONE.

&&

SHORT TERM...KUBINA
LONG TERM...TK
AVIATION...LOMBARDY
Hazardous weather outlook, Jul 10, 6:00 AM EDT, 20 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
600 AM EDT MON JUL 10 2006

LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089-
PAZ001>003-111000-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE-
CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
600 AM EDT MON JUL 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...
NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND
NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT
THE STORM PREDICTION CENTER HAS INDICATED THAT THERE IS A SLIGHT
CHANCE OF SEVERE THUNDERSTORMS TODAY OVER MOST OF NORTHERN OHIO AND
ALL OF NORTHWEST PENNSYLVANIA. A COLD FRONT WILL MOVE SOUTH ACROSS
LAKE ERIE LATER THIS MORNING. STRONG TO POSSIBLY SEVERE
THUNDERSTORMS COULD DEVELOP AROUND MIDDAY AS THIS FRONT MOVES
THROUGH THE AREA. THE SEVERE WEATHER THREAT WILL CONTINUE THROUGH THE
AFTERNOON HOURS. LARGE HAIL IS THE MAIN SEVERE THREAT TODAY...
ALTHOUGH DAMAGING WINDS ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.

Nearby

Flash Flood Watches in Ohio, 2006Every flash flood watch in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.